I have started to reduce ropinirole as my consultant said and symptons are worse, why??
Sorry this question has not been answered earlier for you.
Your symptoms will be worse because as you reduce the dose of your medicine your dopamine levels also drop (which causes your parkinsons symptoms to get worse).
Talk with your doctor if these symptoms are upsetting. Your doctor may up your dose again or change you straight over the Stalevo. It may take a while for your dopamine levels to stabilize on the new medication so please try to be patient.
All the best.
- Ropinirole Information for Consumers
- Ropinirole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ropinirole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2010 • 2 answers
Posted 1 May 2011 • 1 answer
Posted 14 Mar 2013 • 1 answer
Posted 14 Jul 2013 • 3 answers
Posted 9 Oct 2014 • 1 answer